RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iosilevskiy, I L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:93
Abstract pages:252
Full texts:60
References:51

http://www.mathnet.ru/eng/person77219
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. M. V. Zhernokletov, V. K. Gryaznov, V. A. Arinin, V. N. Buzin, N. B. Davydov, R. I. Ilkaev, I. L. Iosilevskiy, A. L. Mikhailov, M. G. Novikov, V. V. Khrustalev, V. E. Fortov, “Quasi-isentropic compression of dense gaseous helium at pressures up to $500$ GPa”, Pis'ma v Zh. Èksper. Teoret. Fiz., 96:7 (2012),  479–483  mathnet  elib; JETP Letters, 96:7 (2012), 432–436  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020